Solpadeine Plus Capsules Pack of 32

£5.89

Provides relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza. This medicine should not be taken for more than 3 days. 

Description

Solpadeine is used for short-term relief of acute moderate pain, which is not relieved by other painkillers such as paracetamol and ibuprofen alone. These capsules can be used for pains such as migraine, dental pain, strains, sprains, backache, arthritis and sciatica.

It can also provide a gentle therapy for colds and sort throats. It contains painkillers, paracetamol and codeine which all combine to relief the affected pain. Paracetamol also helps to reduce body temperature, making Solpadeine Plus everyone’s essential tablet with a dual purpose.

FAQ

What are Solpadeine Plus Capsules?

Solpadeine Plus Capsules are used for migraine, headache, dental pain, period pain, strains & sprains, backache, rheumatic pain and sciatica. The tablets contain three active ingredients; paracetamol, codeine and caffeine. Codeine and paracetamol are both painkillers.

How do I take Solpadeine Plus?

In adults and children 12 years and over, the dose of Solpadeine Plus is 1 or 2 tablets every 4 – 6 hours. You should not take more than 8 tablets in a 24-hour period. (The number of tablets that can be taken is dependant on the age of the user, please see the ‘Directions’ tab for more information.)

How much codeine is in Solpadeine Plus Capsules?

Solpadeine Plus contains 8mg of Codeine per tablet, together with 500mg Paracetamol and 30mg caffeine this provides a strong triple action of pain relief which can help ease pain and discomfort caused by a number of conditions.

Why can I only take Solpadeine Plus for 3 days max?

Solpadeine Plus contains Codeine which if used incorrectly can become addictive, so therefore it is advised that the medication is not taken for more than 3 consecutive days. If your pain has not subsided in this, it is recommended that you speak to your own Doctor for treatment.

What is the difference between Solpadeine Plus and Max?

Both products contain 3 main ingredients, Paracetamol, Codeine and Caffeine. The difference between the Plus and Max tablets is the amount of Codeine in each tablet. Plus tablets contain 8mg of Codeine as opposed to Max which contains 12.8mg of Codeine per tablet.

Can I get addicted to Solpadeine Plus?

Solpadeine Plus will not become an addictive medication if the guidelines set out by the manufacturer are followed correctly. If only being taken for short term pain relief and for no more than 3 consecutive days there should be no issues.

The medication can become addictive if the guidelines are not followed correctly or if it is taken over long periods of time if you feel this is the case it is recommended that you speak to your Doctor.

Can I drive/operate machines whilst using Solpadeine Plus Capsules?

Do not drive while taking Solpadeine Plus until you are aware of how it will affect you as Solpadeine Plus may cause drowsiness and could affect skilled tasks such as driving or operating machines.

For further information on driving whilst taking this medication please refer to the ‘Info Leaflet’ tab.

Can I take Solpadeine Plus Capsules if I am pregnant or breastfeeding?

If you are pregnant, you should seek advice from your doctor before you take this medication.

If you are breastfeeding, you should NOT be taking this medication.

Directions

  • Adults, including the elderly and children 12 years and over: Take 2 capsules every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 capsules in 24 hours.
  • Do not give to children under 12 years of age.
  • If symptoms persist consult your doctor.

Warnings

  • Do not take with any other paracetamol – containing products.
  • Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
  • Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine.
  • If you need to use this product all the time, see your doctor straight away.

Solpadeine Plus Tablets should not be taken if:

You are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients.

Please see your doctor before you take Solpadeine Plus Tablets if:

  • You are taking metoclopramide or domperidone- used to treat nausea and vomiting.
  • You are taking colestyramine- used to treat high cholesterol.
  • You are taking medicines prescribed for depression (MAOIs).
  • You have severe liver or kidney disease.
  • You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Tablets.
  • If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

Please see your doctor before you take this medicine if you are pregnant. You can take Solpadeine Plus Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

  • Do not use this medicine after the “Use by end of” date shown on the pack.
  • Keep all medicines out of the reach and sight of children.

Ingredients

Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg. The capsules also contain: maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.

Side Effects

Most people taking this medicine find they cause them no problems. Constipation, nausea, dizziness or drowsiness could occur. Occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.